# SDR SWIA2020012347983

- Difficulty date: January 18, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N257SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000648
- Aircraft time: 6,971 hours, 5,291 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bonding Wire
- Condition: Frayed
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FORWARD NOSE LANDING GEAR DOOR FORWARD BONDING WIRE IS FRAYED.       (C-CHECK)   RO:1/22/2020REMOVED  AND REPLACED RH FORWARD NOSE LANDING GEAR DOOR FORWARD BONDING WIRE. REFERENCE AMM. BONDING CHECK GOOD. / METER #7424, CAL DUE 07/01/2020
